# SDR 95ZZZX1194

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1041
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE - FLT 55 - DURING TAKEOFF AND CLIMB, RT GEAR OR DOOR INTRANSIT FAILED TO COME UP.  AIR TURN-BACK.  SWAPPED RT AND LT PRESS. CONT. CHECK VALVES PER MM 32-33-04, RT DOOR OPS CHECK NORMAL.  LEAK CK GOOD.
